# SDR UIEA2022062200645

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 96,842 hours, 15,644 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Detector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DEPARTURE, ENG 4 FIRE DET LOOP B WAS DEFERRED. SHORTLY AFTER TAKEOFF, LOOP A ON THE SAME ENGINE BEGAN FLAGGING IN AHM. QRH PROCEDURES FOR DUAL LOOP FAILURE INDICATES FIRE DETECTION AND OVERHEAT DETECTION MAY BE INOP FOR THAT ENGINE. DUE TO CLOSE PROXIMITY TO ANC AND LACK OF FIRE PROTECTION, CREW ELECTED TO RETURN TO ANC  REFERENCE ITEMS 1, M2 AND M3 ON LP 1540181. FOUND DAMAGE WIRE ON ENGINE 4 AND PERFORMED REPAIR PER AMM 20-10. PERFORMED THROUGH CMC, TEST PASSED PER AMM 26-10-00. UPPER AFT FIRE DETECTOR ASSEMBLY WAS REPLACED PRECAUTIONARY DUE TO CYCLES, IN ACCORDANCE WITH 26-11-02. LOWER AFT FIRE DETECTOR ASSEMBLY WAS REPLACED PRECAUTIONARY IAW AMM 26-11-02. )
